# SDR CALA2025121612161

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,746 hours, 21,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL & CHEMICAL FUMES AT 3L/3R DURING DEPARTURE AFTER CREW AND FLIGHT ATTENDANT DEBRIEF. ODOR WAS DESCRIBED AS CHEMICAL / FUEL ON TAKEOFF ROLLOUT. ODOR CONT & WAS ON / OFF.  REDUCED & INCREASED,  UNTILL RETURN. THE CHEMICAL / FUEL ODOR MOST PROMINANT BTWN DOORS 3L, 3R BACK TO AFT GALLEY.  NO SMOKE PRESENT.  REF. AMM TEST NO. 13 TAKE-OFF POWER TEST TASK 71-00-00-715-223-R03. PERFORMED HIGH POWER RUN AT TO FOR 30SEC & 80% N1 FOR 5 MINS WITH APU BLEED OFF, NR 1 & 2 ENG BLEEDS ON & BOTH PACKS ON,  WALK THROUGH OF CABIN INCLUDING 3L/3R DOOR AREA, NO ODORS DETECTED.  PRIOR TO ENG RUN ON INITIAL WALK THROUGH NOTICED MILD CABIN DIRTY CARPET ODOR NEAR MID CABIN.   ON INITIAL PRE ENGINE RUN WALK THROUGH OF CABIN WITH BOTH PACKS ON, DETECTED CEILING AREA CABIN SEAT ROW 18 HAD BLASTING AIR SOUNDS FROM DISTRIBUTION RISER DUCTS.  R & R LT & RT RECIRC FILTER. IAW AMM 21-25-02 NO FOUNDINGS FOUND OR SIGNS OF ODORS.
